Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

12 Publikationen

2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936025
A new approach to the existence of invariant measures for Markovian semigroups
Beznea L, Cimpean I, Röckner M (2019)
ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES 55(2): 977-1000.
PUB | DOI | WoS
 
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2733378
Lyapunov exponents for products of rectangular real, complex and quaternionic Ginibre matrices
Ipsen J (2015)
Journal of Physics A Mathematical and Theoretical 48(15): 155204.
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2673577
Networks of Self-Adaptive Dynamical Systems
Rodriguez J, Hongler M-O (2014)
IMA Journal of Applied Mathematics 79(2): 201-240.
PUB | DOI | WoS
 
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2394377
Potential theory of infinite dimensional Levy processes
Beznea L, Cornea A, Röckner M (2011)
Journal of Functional Analysis 261(10): 2845-2876.
PUB | DOI | WoS
 
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2394401
Applications of Compact Superharmonic Functions: Path Regularity and Tightness of Capacities
Beznea L, Röckner M (2011)
Complex Analysis and Operator Theory 5(3): 731-741.
PUB | DOI | WoS
 
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2440773
From resolvents to cadlag processes through compact excessive functions and applications to singular SDE on Hilbert spaces
Beznea L, Röckner M (2011)
Bulletin des Sciences Mathématiques 135(6-7): 844-870.
PUB | DOI | WoS
 
2006 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1596907
Markov processes associated with L-p-resolvents and applications to stochastic differential equations on Hilbert space
Beznea L, Boboc N, Röckner M (2006)
Journal of Evolution Equations 6(4): 745-772.
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1608265
Euclidean Gibbs measures on loop lattices: Existence and a priori estimates
Albeverio S, Kondratiev Y, Pasurek T, Röckner M (2004)
ANNALS OF PROBABILITY 32(1A): 153-190.
PUB | WoS
 
2001 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1617754
Elliptic equations for invariant measures on finite and infinite dimensional manifolds
Bogachev VI, Röckner M, Wang F-Y (2001)
Journal de Mathématiques Pures et Appliquées 80(2): 177-221.
PUB | DOI | WoS
 
2001 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1616354
Elliptic equations for measures on infinite dimensional spaces and applications
Bogachev VI, Röckner M (2001)
Probability Theory and Related Fields 120(4): 445-496.
PUB | DOI | WoS
 
1998 | Konferenzbeitrag | Veröffentlicht | PUB-ID: 1623705
de Broglie-Bohm formulation of quantum mechanics, quantum chaos and breaking of time-reversal invariance
Faisal F, Schwengelbeck U (1998)
PRAMANA-JOURNAL OF PHYSICS 51(5): 585-595.
PUB | DOI | WoS
 
1983 | Sammelwerksbeitrag | Veröffentlicht | PUB-ID: 1784268
Defining equations for singular solutions and numerical applications
Beyn W-J (1983)
In: Numerical methods for bifurcation problems: proceedings of the conference at the University of Dortmund, August 22 - 26, 1983. Küpper T, Mittelmann HD, Weber H (Eds); International series of numerical mathematics, 70. Basel [u.a.]: Birkhäuser: 42-56.
PUB | PDF
 

Filter und Suchbegriffe

keyword="Lyapunov"

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung